December 7, 2022

6 month old granddaughter keeps coming out in a rash

Question:

I was wondering if anyone could help! This is my 6 month old granddaughter who was in hospital a couple of weeks ago, and was given antibiotics! Ever since coming home she keeps coming out in a rash and the doctor said it was a reaction to her medication, but today it is the worst its ever been! She has had 2 lots of childhood vaccinations and is due a 3rd lot! I’m hoping her mum will think hard about not getting them but it is her choice. Has anyone got any idea what is causing a rash like this?

Share:

Terrain answer:

The body is causing the rash. Rashes are a detox process. The antibiotics were likely the trigger, or the straw that broke the camel’s back, but the body is creating the rash to expel whatever waste it has in the system. Sometimes rashes have a trigger from a vx, drug, or other over toxin, while other times the rash is caused simply by the diet reaching a point of excess burden.

---